Journal of Applied Mathematics and Stochastic Analysis
Volume 8 (1995), Issue 4, Pages 423-428
Some extensions of Bateman's product formulas for the Jacobi polynomials
1Institute of Mathematics, Academia Sinica, Nankang, Taipei 11529 , Taiwan
2University of Victoria, Department of Mathematics and Statistics, British Columbia, Victoria V8W 3P4, Canada
Received 1 October 1994; Revised 1 May 1995
Copyright © 1995 Ming-Po Chen and H. M. Srivastava. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The authors derive generalizations of some remarkable product formulas of
Harry Bateman (1882-1946) for the classical Jacobi polynomials. They also show
how the results considered here would lead to various families of linear, bilinear,
and bilateral generating functions for the Jacobi and related polynomials.